# SDR AALA202109306076

- Difficulty date: September 24, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N816NN
- Make and model: Boeing 737*
- Aircraft serial: 31081
- Aircraft time: 36,020 hours, 14,538 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FLOOR STRUCTURE, INTERCOSTAL CRACKED ON TOP ANGLE AT STA 344 - 360 LEFT BUTT LINE 13. INSTALLED NEW INTERCOSTAL AT STA 344 - 360 PER SRM 51-40-02.
